# SDR USAA2013061900004

- Difficulty date: June 18, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 15,550 hours, 6,072 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 30680400
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 OVERHEAT ON TAKEOFF, TOGA POWER USED.  TEMPERATURE WENT BACK TO NORMAL EGT AFTER CLIMB POWER SELECTED.  THE HIGH PRESSURE BLEED COUPLING HAD COME OFF AND WAS FOUND LYING IN THE THRUST REVERSER COMPARTMENT.  THE THRUST REVERSER EXPERIENCED DAMAGE AS A RESULT OF FAILED DUCT CLAMP.  R & R NR 2 ENGINE.
